# SDR SIMA2012017001

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 22,363 hours, 20,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT IAW CMM 33-30-35.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
